| Catalog Number |
62422603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it was reported that a automatrix tightening device broke during use; no injury resulted.
Additional Manufacturer Narrative
Returned product was 4 flexshafts date coded 0422, 0722, 1222 & 0124 with coil deformation/weld failure causing the product to not function properly.Capa-2023-519 opened to address automatrix flexshaft assemblies breaking for product manufactured by sarasota since september 2022 (date code 0922) through implementation date of may 2024 (date code 0524).Complaint is considered substantiated.Capa-2021-375 opened to address weld failures for product manufactured by sarasota since december 2020 (date code 1220) through implementation date of august 2022 (0822).Complaint is considered substantiated.Dhr nor retain evaluation can be conducted as there is no batch information provided in case.(nwv).